Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have bumps, itchy, burning sensation and rash in hand and feet. Have been on antibiotics. Have RA. What to do?

I have RA/ For over two months, I have been having trouble with my feet nd hands peeling. My feet and ankles have these red bumps or rash that is red scaly, icthy, and has a burning sensation sometimes. I have been on an antibiotic and use cerave cream and renewal. It itch so bad that sometimes I dd have a little blood come out. The schin is not smooth like my other skin. What do you think I have?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

You are having R A

And you are having rash on hands and feet.

There are itching and burning .

You are taking antibiotics.

It seems that it may be either drug induced rash or contact allergic dermatitis.

You consult dermatologist for perfect diagnosis and treatment.

Change the antibiotic drug.

Take short course of steroids.

Take antihistaminics till itching is relieved.

Apply mild steroid cream on affected areas.

Avoid soap bath, you can take dettol bath.

Avoid stress and worries.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor